Delaying satisfiability for random 2SAT
Version of Record online: 24 SEP 2012
Copyright © 2012 Wiley Periodicals, Inc.
Random Structures & Algorithms
Volume 43, Issue 2, pages 251–263, September 2013
How to Cite
Sinclair, A. and Vilenchik, D. (2013), Delaying satisfiability for random 2SAT. Random Struct. Alg., 43: 251–263. doi: 10.1002/rsa.20465
- Issue online: 24 JUL 2013
- Version of Record online: 24 SEP 2012
- Manuscript Accepted: 20 MAR 2012
- Manuscript Received: 1 JUL 2010
- NSF. Grant Numbers: CCF-0635153, CCF-1016896
- UC Berkeley Chancellor's Professorship
- NSF. Grant Numbers: CCF-0635153, DMS-05 28438
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!